MathSciNet Relay Station
MathSciNet bibliographic data
MR2337643 11J70 (11J81)
Adamczewski, Boris; Bugeaud, Yann On the Maillet-Baker continued fractions. J. Reine Angew. Math. 606 (2007), 105–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement